Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 717235, 26 pages
http://dx.doi.org/10.1155/2012/717235
Research Article

Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations of Order with Nonlocal Boundary Conditions

1School of Mathematics and Computer Science, Shanxi Normal University, Shanxi, Linfen 041004, China
2Department of Mathematics, China University of Petroleum, Shandong, Qingdao 266555, China

Received 2 February 2012; Revised 13 April 2012; Accepted 28 April 2012

Academic Editor: Lishan Liu

Copyright © 2012 Lihong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihong Zhang, Guotao Wang, and Guangxing Song, “Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations of Order with Nonlocal Boundary Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 717235, 26 pages, 2012. https://doi.org/10.1155/2012/717235.